# SDR WX0A2015081672809

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 59,677 hours, 51,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS PLASTIC BURNING SMELL COMING FROM RT SIDE BETWEEN ROWS  27 & 28.  FOUND SHORTED WIRES FOR SEAT BELT LIGHT SIGN AT ROW 25 DEF.  DISCONNECTED & STOWED WIRES TO SEAT LIGHTS.  PLACED ON MEL 33-04.
